A forum dedicated to collaborative research into PSSD (Post-SSRI Sexual Dysfunction).
Foxx wrote:Yeah, always it could be.
I have some quetions also, why ours (I assume) body temperature is lower. According to some researches best way to estimate 5-HT1AR function is to measure its response to agonist, the bigger drop in temperature the more responsive 5-HT1AR is. However I've read also that mice "treated" with neurotoxin with affinity to serotonergic neurons have problems in cold environment with keeping their body temp at normal, so it's not clear.
Second is about 2A/2C antagonists which are really helpful. My fav obviously is Mianserin. It brought back dreaming at once, disinhibited dopamine, turned on balls. From my personal experience Mianserin>>Buspar
Third is about estrogen receptors and Clomid, which is awful, is it about serotonin which Clom increases or estrogen receptors..
Fourth is why people on SSRIs don't have sexual dysfunction from very day 1 of treatment, since SERT is occupied at well..90%, even after two weeks when everything is downregulated and stuff is desensitized they're doing fine.
Fifth is why maois are amazing for a couple of days only.
Well..I don't know for sure. What I know I have some problems with serotonin clearance, I'm allergic to even mild spikes in serotonin levels. LSD which increases serotonin was horrible, I have disastrous two weeks afterwards with anxiety and no-dick. In SERT knockout models mice have "lower levels" of serotonin, wiki site reported that tryptophan hydroxylase is downregulated(!), neurons firing rate is lower(!), however there is more (or less?) serotonin in the synaptic cleft and when given serotonergics it skyrockets. Overall sert, net and dat are "master proteins" more important in neurotransmitter homeostasis than receptors I've read, 5-HT1A is overrated, but only a little, kind of when having jaundice not your skin is faulty, but the liver. So we have to treat liver, however treated successfully skin alone could mean treated liver also
Imo SERT is the culprit. When on SSRIs your serotonin level is higher and that keeps "machine" kind of working. Serotonin alone is necessary for "activating" SERT, less serotonin means less SERT. When you're going cold turkey synaptic serotonin decreases which downregulates SERT further, however some of it is released. Kind of 5-HT1A is very weak and easily goes desensitized also. Because of SERT? Some studies states that this could be true.
It's a matter of discussion and thanks for this topic. However..
..one thing I know I will never go back to SSRIs, nor other prescription serotonergics. I don't care if they're going to bring back mood and stuff. Poison is still poison. Imo it's very possible that they're bring back to life in combos for a high price of being damaged further. Brintellix for example. It's a SSRI undercover advertised as a "modulator" my psy lied it's not a SSRI. Really? It improved my symptoms due to strong 5-HT1A agonism, but at the same time messed with my brain as any other SSRI.
Overall, no thanks. I know that serotonin reuptake inhibitors sucks in any form. Soon will be my first neurofeedback session after long break and this is only one vialable I hope way to turn on, or improve electrical functions of frontal lobe. Really looking forward into it. I hope it will be ok regarding depersonalization.
Are you doing better drug free? Are your baseline improving when off drugs? That's the most important questions. Also I am really afraid of polydrugging. Best way to go insane, next will be some small innocent benzo for lingering aniety, etc, etc..
Foxx wrote:Are you going to taper off that stuff?
LEON86 wrote:how to take these two meds? dosage and for how long time?
Users browsing this forum: No registered users and 1 guest